# SDR AALA20090817TUL03

- Difficulty date: August 16, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 54,525 hours, 18,844 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VVI - CREW REPORTED RIGHT THRUST REVERSER UNSAFE INDICATION.  EMERGENCY DECLARED, RETURNED TO VVI WITHOUT INCIDENT.  FOUND REVERSER AMBER LIGHT ILLUMINATED WHEN WIRE HARNESS CONNECTOR WAS TOUCHED.  REMOVED, CLEANED, AND RESEATED CONNECTOR AND NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
